RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 3, Pages 440–449 (Mi tvp2656)  

Random mappings with bounded multiplicity

A. A. Grusho

Moscow

Abstract: This paper is closely connected to [1].
Let $\mathfrak M_n^{(t)}$ be the class of mappings of a finite set into itself such that each element has at most $t$ pre-images. Mappings of $\mathfrak M_n^{(t)}$ being distributed uniformly, limiting distributions of random variables connected with the graph of a random mapping are found.

Full text: PDF file (474 kB)

English version:
Theory of Probability and its Applications, 1973, 17:3, 416–425

Bibliographic databases:

Received: 05.10.1970

Citation: A. A. Grusho, “Random mappings with bounded multiplicity”, Teor. Veroyatnost. i Primenen., 17:3 (1972), 440–449; Theory Probab. Appl., 17:3 (1973), 416–425

Citation in format AMSBIB
\Bibitem{Gru72}
\by A.~A.~Grusho
\paper Random mappings with bounded multiplicity
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 3
\pages 440--449
\mathnet{http://mi.mathnet.ru/tvp2656}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=314090}
\zmath{https://zbmath.org/?q=an:0274.60024}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 3
\pages 416--425
\crossref{https://doi.org/10.1137/1117051}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2656
  • http://mi.mathnet.ru/eng/tvp/v17/i3/p440

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:147
    Full text:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019